ITP OpenIR  > SCI期刊论文
An, Yu-Sen; Li, Li3; Yang, Fu-Guo
No Cauchy horizon theorem for nonlinear electrodynamics black holes with charged scalar hairs
Source PublicationPHYSICAL REVIEW D
Language英语
KeywordGRAVITATIONAL COLLAPSE
AbstractWe prove a no Cauchy horizon theorem for general nonlinear electrodynamics black holes with charged scalar hairs. By constructing a radially conserved charged, we show that there is no inner Cauchy horizon for both spherical and planar symmetric cases, independent of the form of scalar potential and nonlinear electrodynamics. After imposing the null energy condition, we are also able to rule out the existence of the Cauchy horizon for the hyperbolic black holes. We take the Born-Infeld black hole as a concrete example to study the interior dynamics beyond the event horizon. When the contribution from the scalar potential can be neglected, the asymptotic near-singularity takes a universal Kasner form. We also confirm that the intricate interior dynamics is closely associated with the instability of the inner Cauchy horizon triggered by scalar hairs.
2021
ISSN2470-0010
Volume104Issue:2Pages:24040
Cooperation Status国内
Subject AreaAstronomy & Astrophysics ; Physics
MOST Discipline CatalogueAstronomy & Astrophysics ; Physics, Particles & Fields
DOI10.1103/PhysRevD.104.024040
Indexed BySCIE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/27415
CollectionSCI期刊论文
Affiliation1.Chinese Acad Sci, Inst Theoret Phys, CAS Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Phys Sci, 19A Yuquan Rd, Beijing 100049, Peoples R China
3.Fudan Univ, Dept Phys, Shanghai 200433, Peoples R China
4.UCAS, Hangzhou Inst Adv Study, Sch Fundamental Phys & Math Sci, Hangzhou 310024, Peoples R China
Recommended Citation
GB/T 7714
An, Yu-Sen,Li, Li,Yang, Fu-Guo. No Cauchy horizon theorem for nonlinear electrodynamics black holes with charged scalar hairs[J]. PHYSICAL REVIEW D,2021,104(2):24040.
APA An, Yu-Sen,Li, Li,&Yang, Fu-Guo.(2021).No Cauchy horizon theorem for nonlinear electrodynamics black holes with charged scalar hairs.PHYSICAL REVIEW D,104(2),24040.
MLA An, Yu-Sen,et al."No Cauchy horizon theorem for nonlinear electrodynamics black holes with charged scalar hairs".PHYSICAL REVIEW D 104.2(2021):24040.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[An, Yu-Sen]'s Articles
[Li, Li]'s Articles
[Yang, Fu-Guo]'s Articles
Baidu academic
Similar articles in Baidu academic
[An, Yu-Sen]'s Articles
[Li, Li]'s Articles
[Yang, Fu-Guo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[An, Yu-Sen]'s Articles
[Li, Li]'s Articles
[Yang, Fu-Guo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.